# SDR 2008UALA00244

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 61,190 hours, 7,303 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FWD TWO EMERGENCY LIGHTS IS INOP.  REPLACED FUSES.
